Ukrainian Mathematical Journal

, Volume 30, Issue 3, pp 292–294 | Cite as

Dimension of hyperspaces

  • R. S. Linichuk
Brief Communications


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    K. Kuratowski, Topology, Vol. 1, Academic Press (1966).Google Scholar
  2. 2.
    E. Michael, “Topologies on spaces of subsets,” Trans. Am. Math. Soc.,71, No. 1, 152–182 (1951).Google Scholar
  3. 3.
    O. Feichtinger, “Properties of the λ-topology,” Lect. Notes Math., No. 171, 17–23 (1970).Google Scholar
  4. 4.
    R. S. Linichuk, “Multivalued mappings and continuity of decompositions on a topological space,” 10th Mathematics School, Institute of Mathematics, Academy of Sciences of the Ukr. SSR (1974), pp. 308–329.Google Scholar
  5. 5.
    R. S. Linichuk, “ξ-mappings of topological spaces,” Ukr. Mat. Zh.,27, No. 6, 761–766 (1975).Google Scholar
  6. 6.
    P. S. Aleksandrov and B. A. Pasynkov, Introduction to the Dimension Theory [in Russian], Nauka, Moscow (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • R. S. Linichuk
    • 1
  1. 1.Voroshilovgrad Pedagogical InstituteUSSR

Personalised recommendations